Nonlocal-interaction equations on uniformly prox-regular sets

File Description SizeFormat 
NLI-noncovex-revised.pdfAccepted version392 kBUnknownView/Open
Title: Nonlocal-interaction equations on uniformly prox-regular sets
Authors: Carrillo, JA
Slepcev, D
Wu, L
Item Type: Journal Article
Issue Date: 1-Mar-2016
ISSN: 1078-0947
Publisher: Amer Inst Mathematical Sciences
Start Page: 1209
End Page: 1247
Journal / Book Title: Discrete and Continous Dynamical Systems
Volume: 36
Issue: 3
Copyright Statement: © 2015 America Institute of Mathematical Sciences. This is a pre-copy-editing, author-produced PDF of an article accepted for publication in [insert journal title] following peer review. The definitive publisher-authenticated version is available in Discrete and Continous Dynamical Systems, online at:
Sponsor/Funder: The Royal Society
Engineering & Physical Science Research Council (E
Funder's Grant Number: WM120001
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Well-posedness of measure solutions
Gradient flows
Optimal transport
Nonlocal interactions
Particle approximation
Sweeping process
Applied Mathematics
Pure Mathematics
Publication Status: Accepted
Appears in Collections:Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons